# SDR CALA2022112503221

- Difficulty date: November 25, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 50,592 hours, 18,284 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: NA
- Condition: Cracked
- Location: Sta 92.70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB RIB NO.1 AT STA 92.70 CRACKED AT STIFFENER NO.1 LWR END (REF AAR N/R 966430) INSTALLED REPAIR AT RIB NO.1 (STIFFENER NO.1) LOWER END AT R/H HORIZONTAL STAB STA 92.70 AS PER B737 SRM 55-10-09-2R-4 REPAIR 4 REMOVED AND REINSTALLED RIB NO.1 AT R/H HORIZONTAL STAB REF B737-800 SRM 51-40-02-0G-0 (WORK ACCOMPLISHED BY V916685)
